# SDR SWIA201334600

- Difficulty date: August 27, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 24,680 hours, 14,730 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT INBD GROUND SPOILER DUE TO HAIL DAMAGE.  C-CHECK COMPLIED WITH THE REMOVAL & INSTALLATION OF RT INBD GROUND SPOILER IAW AMM.
